# SDR IPXA2016022799975

- Difficulty date: February 16, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 10,971 hours, 6,818 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: F5357011123000
- Condition: Broken
- Location: Frame 78
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C2C, PANEL 323AR ATTACH BRACKET BROKEN.  R & R BRACKET.
